# SDR C2XA03CL213

- Difficulty date: December 26, 2003
- Submitted: December 28, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT AFT OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LEFT AFT LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD.
